# SDR SWAA2012110509073

- Difficulty date: October 7, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT LOWER L/E SKIN CRACKED AT O/B END.  REPAIRED SKIN IAW SRM.
